# SDR F3LA2024052900079

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N373FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10451
- Aircraft time: 11,160 hours, 5,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C GROUNDED DUE TO EVENT REF LP1238969, ITEM 1 : FUMES IN AFT CABIN.    PERFORMED THROUBLESHOOTING OF SMOKE AND OR OIL SMELL IN CABIN TSM 71-00-00-810-892-A, NO DEFECTS NOTED THROUGH ALL STEPS. PERFORMED LEVEL B REMOVAL OF THE CONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM. NO FUMES, SMOKE OR ODOR NOTED AFTERWARDS. A/C OKAY FOR SERVICE. AMM 21-00-00-615-803-A. PERFORMED TSM 05-50-00-810-831-A, IDENTIFICATION OF THE CAUSE OF CABIN ODOR.
